# SDR ABXA000263

- Difficulty date: April 8, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,068 hours, 40,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9921839523
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ''''D'''' CHECK, FOUND FLOORBEAM CORRODED AT STA 313 AND LBL 40.  REPAIRED FLOORBEAM IAW DC9 SRM 53-05.
